On Four-Dimensional Paracomplex Structures with Norden Metrics

  • M. İşcan
  • M. Özkan

Abstract

We study almost paracomplex structures with Norden metric on Walker 4-manifolds and try to find general solutions for the integrability of these structures on suitable local coordinates. We also discuss para-Kähler (paraholomorphic) conditions for these structures.
Published
25.01.2015
How to Cite
İşcanM., and ÖzkanM. “On Four-Dimensional Paracomplex Structures With Norden Metrics”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 67, no. 1, Jan. 2015, pp. 32-41, http://umj.imath.kiev.ua/index.php/umj/article/view/1961.
Section
Research articles